Alert archive / Missouri / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 42, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 9, 2015, 3:54 PM CDT for Audrain County, Boone County, Monroe County, Missouri. It was in force for 42 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 9, 2015, 3:54 PM CDT (20:54 UTC)
- Expired
- Apr 9, 2015, 4:36 PM CDT
- In force
- 42 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Audrain County, MO, Boone County, MO, Monroe County, MO
The radar
The St Louis radar (KLSX), 134 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 9, 4:05 PM CDT | HAIL 1 | Centralia, MO | |
| Apr 9, 4:07 PM CDT | HAIL 0.75 | Centralia, MO | SPOTTER REPORTED A FEW STONES SLIGHTLY LARGER...EXACT SIZE NOT MEASURED. |
| Apr 9, 4:10 PM CDT | TSTM WND DMG | Centralia, MO | TRAILER IN TRAILER COURT ON SOUTH GREEN STREET WAS BLOWN OVER AND ROLLED. |
| Apr 9, 4:10 PM CDT | TSTM WND DMG | Centralia, MO | TRAILER IN TRAILER COURT ON SOUTH GREEN STREET WAS DAMAGED BY TREE BLOWN INTO IT. OCCUPANT WAS INJURED WITH NUMEROUS BROKEN BONES. UPDATED REPORT FROM THE AMERICAN RED CROSS. |
| Apr 9, 4:10 PM CDT | HAIL 0.25 | 5 Wnw Mexico, MO | SPOTTER NOTICED A STRONG BRIEF WIND WITH THE STORM...BUT OBSERVED NO TREE DAMAGE. |
| Apr 9, 4:25 PM CDT | TSTM WND DMG | 6 Ne Mexico, MO | POWER POLES BROKEN WITH DEBRIS LIMBS AND BRANCHES IN ROADWAY. |
| Apr 9, 4:25 PM CDT | TSTM WND DMG | 8 Ne Mexico, MO | SHERIFF CALLED TO RELAY DAMAGE TO A HOME. DAMAGE INCLUDED TRUSSES AND A COUPLE OF WALLS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 12:58 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.9 hours before the alert went out and 295 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 950 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 857 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 275 m²/s²
- 0-3 km storm-relative helicity
- 270 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 6.3
The text
As transmitted, in the capitals the NWS used until 2016.
878
WUUS53 KLSX 092054
SVRLSX
MOC007-019-137-092145-
/O.NEW.KLSX.SV.W.0042.150409T2054Z-150409T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
354 PM CDT THU APR 9 2015
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
AUDRAIN COUNTY IN CENTRAL MISSOURI...
NORTHEASTERN BOONE COUNTY IN CENTRAL MISSOURI...
SOUTHEASTERN MONROE COUNTY IN NORTHEAST MISSOURI...
* UNTIL 445 PM CDT
* AT 351 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
HALLSVILLE...AND MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS REPORTED ONE INCH HAIL SOUTH OF
STURGEON.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CENTRALIA...MEXICO...SANTA FE...THOMPSON...VANDIVER...BENTON CITY
AND RUSH HILL.
THIS WARNING INCLUDES FINGER LAKES STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3925 9241 3925 9232 3929 9232 3950 9185
3915 9161 3914 9163 3913 9164 3906 9206
3907 9213 3905 9213 3902 9232 3924 9244
TIME...MOT...LOC 2054Z 244DEG 44KT 3917 9224
HAIL...1.00IN
WIND...60MPH
$$
KANOFSKY3 follow-up statements
051
WWUS53 KLSX 092119
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
419 PM CDT THU APR 9 2015
MOC019-092129-
/O.CAN.KLSX.SV.W.0042.000000T0000Z-150409T2145Z/
BOONE MO-
419 PM CDT THU APR 9 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BOONE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3950 9185 3915 9161 3914 9164 3913 9210
3916 9211 3924 9211 3924 9214 3935 9219
TIME...MOT...LOC 2119Z 244DEG 44KT 3930 9188
$$
MOC007-137-092145-
/O.CON.KLSX.SV.W.0042.000000T0000Z-150409T2145Z/
MONROE MO-AUDRAIN MO-
419 PM CDT THU APR 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
AUDRAIN AND SOUTHEASTERN MONROE COUNTIES UNTIL 445 PM CDT...
AT 417 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF SANTA FE...AND MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. A TORNADO WARNING
IS ALSO IN EFFECT FOR CENTRAL AUDRAIN COUNTY.
SOURCE...TRAINED WEATHER SPOTTERS REPORTED ONE INCH HAIL WITH THIS
STORM.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SANTA FE AND RUSH HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3950 9185 3915 9161 3914 9164 3913 9210
3916 9211 3924 9211 3924 9214 3935 9219
TIME...MOT...LOC 2119Z 244DEG 44KT 3930 9188
HAIL...1.00IN
WIND...60MPH
$$
KANOFSKY999
WWUS53 KLSX 092125
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
425 PM CDT THU APR 9 2015
MOC007-137-092145-
/O.CON.KLSX.SV.W.0042.000000T0000Z-150409T2145Z/
MONROE MO-AUDRAIN MO-
425 PM CDT THU APR 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
AUDRAIN AND SOUTHEASTERN MONROE COUNTIES UNTIL 445 PM CDT...
AT 421 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF MEXICO...AND MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. A TORNADO WARNING
IS ALSO IN EFFECT FOR THIS STORM IN CENTRAL AUDRAIN COUNTY.
SOURCE...TRAINED WEATHER SPOTTERS REPORTED ONE INCH HAIL.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SANTA FE AND RUSH HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3915 9161 3914 9197 3935 9204 3941 9179
TIME...MOT...LOC 2124Z 241DEG 42KT 3927 9188
HAIL...1.00IN
WIND...60MPH
$$
KANOFSKY719 WWUS53 KLSX 092136 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 436 PM CDT THU APR 9 2015 MOC007-137-092145- /O.CAN.KLSX.SV.W.0042.000000T0000Z-150409T2145Z/ MONROE MO-AUDRAIN MO- 436 PM CDT THU APR 9 2015 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL AUDRAIN AND SOUTHEASTERN MONROE COUNTIES IS CANCELLED...HOWEVER ANOTHER SEVERE THUNDERSTORM WARNING IS IN EFFECT FOR PORTIONS OF AUDRAIN AND MONROE COUNTIES. THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 8 PM. LAT...LON 3915 9161 3914 9197 3935 9204 3941 9179 TIME...MOT...LOC 2135Z 241DEG 42KT 3933 9173 $$ KANOFSKY
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 3:33 PM CDT, 21 minutes earlier.
Area forecast discussion, Apr 9, 3:33 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
333 PM CDT Thu Apr 9 2015
.SHORT TERM: (Through Late Tonight)
Issued at 333 PM CDT Thu Apr 9 2015
Scattered thunderstorms have developed along and ahead of the
advancing cold front from south central IA thru western MO into
northeast OK. The best combination of deep layer shear AOA 40 kts
and CAPE is basically north of I-70 and especially across far
northern MO into southern IA, and this is where the best
organization and supercell structures have been observed. Present
indications are that coverage of storms should increase through
the remainder of the afternoon and into the evening with the
advancing cold front as large scale ascent associated with the
ejecting upstream shortwave overspreads the region. A mixed mode
of storms is expected with more persistent supercell structures
most likely still along and north of I-70 where increasing deep
layer shear will be present in association with the mid level jet.
Deep layer shear is unidirectional which does not bode well for a
good tornado threat, but if we can get some locallized backing of
the surface winds the threat may increase, especially across
northeast MO into west central IL closer to the track of the
surface low. Otherwise the main threat is large hail and locally
damaging winds. I have trimmed back the flash flood watch to
generally St. Louis south and east through mid evening. Storm
motion at 50+ mph suggests a rather low heavy rain threat.
Glass
.LONG TERM: (Friday through Next Thursday)
Issued at 333 PM CDT Thu Apr 9 2015
Delayed
Glass
&&
.AVIATION: (For the 18z TAFs through 18z Friday Afternoon)
Issued at 1229 PM CDT Thu Apr 9 2015
Currently VFR conditions with a breezy southwest wind ahead of an
approaching cold front that stretches from near Des Moines, IA to
just east of Kansas City, MO to Tulsa, OK. Expect thunderstorms to
develop along this front as it moves east this afternoon and this
evening. Have narrowed focus for thunderstorm and gusty wind shift
with the front to a one hour TEMPO in all terminal forecasts.
Could see some MVFR ceilings in the wake of the front, especially
at KUIN and KCOU. Otherwise wind to shift to the west/northwest
overnight and decrease as the sky clears.
Some of the thunderstorms will likely become severe this afternoon
with hail, strong downbursts, and isolated tornadoes.
Specifics for KSTL:
VFR conditions at the moment with a breezy southwest wind. Expect
front to arrive just around 00Z with a quick hit of thunderstorms
and a gusty windshift from southwest to west. Can't rule out some
MVFR ceilings behind the front, but confidence not high enough to
include at this time. Some of the thunderstorms along the cold
front will likely become severe with large hail, downburst wind,
and isolated tornadoes.
CVKING
&&
.LSX WATCHES/WARNINGS/ADVISORIES:
MO...FLASH FLOOD WATCH until 11 PM CDT this evening FOR Jefferson MO-
St. Charles MO-St. Francois MO-St. Louis City MO-St. Louis
MO-Ste. Genevieve MO-Washington MO.
IL...FLASH FLOOD WATCH until 11 PM CDT this evening FOR Bond IL-
Clinton IL-Fayette IL-Madison IL-Marion IL-Monroe IL-
Randolph IL-St. Clair IL-Washington IL.
&&
WFO LSXHazardous weather outlook, Apr 9, 12:28 PM CDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 1228 PM CDT THU APR 9 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-101200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 1228 PM CDT THU APR 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AN APPROACHING COLD FRONT THIS AFTERNOON AND MOVE WEST TO EAST ACROSS THE REGION THROUGH THIS EVENING. SOME OF THE THUNDERSTORMS THAT DEVELOP WILL LIKELY BECOME SEVERE AND CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WIND GUSTS...AND A FEW TORNADOES. IN ADDITION...LOCALLY HEAVY RAINFALL FROM THE THUNDERSTORMS IS ALSO POSSIBLE THROUGH THIS EVENING AND A FLASH FLOOD WATCH REMAINS IN EFFECT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE CHANCE FOR THUNDERSTORMS RETURNS SUNDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY OBSERVED SEVERE WEATHER AS WELL AS RAINFALL AMOUNTS OVER ONE INCH THROUGH TONIGHT. CVKING
In the hours before
Local storm report, Apr 9, 12:46 PM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1246 PM CDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1244 PM HEAVY RAIN 2 ESE POTOSI 37.92N 90.75W
04/09/2015 M5.50 INCH WASHINGTON MO TRAINED SPOTTER
THIS IS A TWO DAY TOTAL.
&&
DYESpecial weather statement, Apr 9, 3:40 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 340 PM CDT THU APR 9 2015 MOZ018-026-092130- KNOX MO-SHELBY MO- 340 PM CDT THU APR 9 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SHELBY AND SOUTHEASTERN KNOX COUNTIES UNTIL 430 PM CDT... AT 338 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHWEST OF CLARENCE...OR 10 MILES NORTHEAST OF MACON...MOVING NORTHEAST AT 55 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... SHELBINA... SHELBYVILLE... PLEVNA... EMDEN... THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. KANOFSKY
Local storm report, Apr 9, 3:41 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
341 PM CDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL 5 NNE ROCHEPORT 39.04N 92.51W
04/09/2015 M0.75 INCH BOONE MO TRAINED SPOTTER
&&
CVKINGLocal storm report, Apr 9, 3:52 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
352 PM CDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0351 PM HAIL 15 S STURGEON 39.02N 92.28W
04/09/2015 E1.00 INCH BOONE MO TRAINED SPOTTER
ON HIGHWAY 63.
&&
GOSSELINLocal storm report, Apr 9, 3:54 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
354 PM CDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM HAIL 5 NNE ROCHEPORT 39.05N 92.53W
04/09/2015 M0.75 INCH BOONE MO TRAINED SPOTTER
HAILFALL DENSITY RATHER LIGHT WITH THE CORE OF SHAFT
APPARENTLY JUST WEST OF THIS LOCATION.
&&
FUCHSThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 8:02 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson | 31 min |
| Apr 8, 9:04 PM CDT | Areal Flood Warning | LSX | Sainte Genevieve, Saint Francois | 6 hr |
| Apr 8, 9:09 PM CDT | Flash Flood Warning | LSX | Jefferson | 6 hr |
| Apr 9, 6:10 AM CDT | Areal Flood Advisory | LSX | Franklin, Jefferson, Lincoln, Saint Charles, Saint Louis, Warren and 1 more | 4 hr |
| Apr 9, 11:45 AM CDT | River Flood Warning | LSX | Saint Charles | 25 hr |
| Apr 9, 3:20 PM CDT | Severe Thunderstorm Warning | LSX | Boone | 40 min |
| Apr 9, 4:13 PM CDT | Tornado Warning | LSX | Audrain | 32 min |
| Apr 9, 4:16 PM CDT | Severe Thunderstorm Warning | LSX | Lewis | 29 min |
| Apr 9, 4:31 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Monroe, Pike, Ralls | 29 min |
| Apr 9, 5:07 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Lincoln, Montgomery, Warren | 38 min |
| Apr 9, 5:19 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Lincoln, Pike, Ralls | 41 min |
| Apr 9, 5:42 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles, Warren | 25 min |
| Apr 9, 5:49 PM CDT | Tornado Warning | LSX | Lincoln, Saint Charles | 26 min |
| Apr 9, 6:04 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln | 41 min |
| Apr 9, 6:12 PM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 3 days |
| Apr 9, 6:17 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Jefferson, Saint Francois, Washington | 58 min |
| Apr 9, 6:55 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 35 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.